Skip to main content

A Note on the -Euler Measures

Abstract

Properties of -extensions of Euler numbers and polynomials which generalize those satisfied by and are used to construct -extensions of -adic Euler measures and define -adic --series which interpolate -Euler numbers at negative integers. Finally, we give Kummer Congruence for the -extension of ordinary Euler numbers.

1. Introduction

Let be a fixed prime number. Throughout this paper and will, respectively, denote the ring of -adic rational integers, the field of -adic rational numbers, the complex number field, and the completion of algebraic closure of . Let be the normalized exponential valuation of with . When one talks of -extension, is variously considered as an indeterminate, a complex number or -adic numbers . If , one normally assumes . If , one normally assumes . In this paper, we use the notations of -number as follows (see [137]):

(11)

The ordinary Euler numbers are defined as (see [137])

(12)

where is written as when is replaced by . From the definition of Euler number, we can derive

(13)

with the usual convention of replacing by

Remark 1.1.

The second kind Euler numbers are also defined as follows (see [25]):

(14)

The Euler polynomials are also defined by

(15)

Thus, we have

(16)

In [7], -Euler numbers, , can be determined inductively by

(17)

where must be replaced by , symbolically. The -Euler polynomials are given by that is,

(18)

Let be a fixedoddpositive integer. Then we have (see [7])

(19)

We use (1.9) to get bounded -adic -Euler measures and finally take the Mellin transform to define -adic --series which interpolate -Euler numbers at negative integers.

2. -adic -Euler Measures

Let be a fixed odd positive integer, and let be a fixed odd prime number. Define

(21)

where lies in , (see [137]).

Theorem 2.1.

Let be given by

(22)

Then extends to a -valued measure on the compact open sets . Note that , where is fermionic measure on (see [7])

Proof.

It is sufficient to show that

(23)

By (1.9) and (2.2), we see that

(24)

and we easily see that for some constant .

Let be a Dirichlet character with conductor with . Then we define the generalized -Euler numbers attached to as follows:

(25)

The locally constant function on can be integrated by the -adic bounded -Euler measure as follows:

(26)

Therefore, we obtain the following theorem.

Theorem 2.2.

Let be the Dirichlet character with conductor with . Then one has

(27)

Let . From (2.2), we note that

(28)

Thus, we have

(29)

Therefore, we obtain the following theorem and corollary.

Theorem 2.3.

For , one has

(210)

Corollary 2.4.

For , one has

(211)

3. -adic --Series

In this section, we assume that with . Let denote the Teichmüller character . For , we set . Note that , and is defined by , for . For ,we define

(31)

Thus, we have

(32)

Since for , we have Let . Then we have

(33)

Therefore, we obtain the following theorem.

Theorem 3.1.

Let . Then one has

(34)

References

  1. Cenkci M:The -adic generalized twisted -Euler--function and its applications. Advanced Studies in Contemporary Mathematics 2007,15(1):37-47.

    MathSciNet  MATH  Google Scholar 

  2. Cenkci M, Simsek Y, Kurt V:Further remarks on multiple -adic --function of two variables. Advanced Studies in Contemporary Mathematics 2007,14(1):49-68.

    MathSciNet  MATH  Google Scholar 

  3. Cenkci M, Can M, Kurt V:-adic interpolation functions and Kummer-type congruences for -twisted Euler numbers. Advanced Studies in Contemporary Mathematics 2004,9(2):203-216.

    MathSciNet  MATH  Google Scholar 

  4. Kim T:-extension of the Euler formula and trigonometric functions. Russian Journal of Mathematical Physics 2007,14(3):275-278. 10.1134/S1061920807030041

    Article  MathSciNet  MATH  Google Scholar 

  5. Kim T:On the multiple -Genocchi and Euler numbers. Russian Journal of Mathematical Physics 2008,15(4):481-486. 10.1134/S1061920808040055

    Article  MathSciNet  MATH  Google Scholar 

  6. Rim S-H, Kim T:A note on -adic Euler measure on . Russian Journal of Mathematical Physics 2006,13(3):358-361. 10.1134/S1061920806030113

    Article  MathSciNet  MATH  Google Scholar 

  7. Kim T:-Euler numbers and polynomials associated with -adic -integrals. Journal of Nonlinear Mathematical Physics 2007,14(1):15-27. 10.2991/jnmp.2007.14.1.3

    Article  MathSciNet  MATH  Google Scholar 

  8. Leyendekkers JV, Shannon AG, Wong CK: Integer structure analysis of the product of adjacent integers and Euler's extension of Fermat's last theorem. Advanced Studies in Contemporary Mathematics 2008,17(2):221-229.

    MathSciNet  MATH  Google Scholar 

  9. Ozden H, Cangul IN, Simsek Y:Remarks on sum of products of -twisted Euler polynomials and numbers. Journal of Inequalities and Applications 2008, 2008:-8.

    Google Scholar 

  10. Srivastava HM, Kim T, Simsek Y:-Bernoulli numbers and polynomials associated with multiple -zeta functions and basic -series. Russian Journal of Mathematical Physics 2005,12(2):241-268.

    MathSciNet  MATH  Google Scholar 

  11. Kim T:Note on -Genocchi numbers and polynomials. Advanced Studies in Contemporary Mathematics 2008,17(1):9-15.

    MathSciNet  MATH  Google Scholar 

  12. Kim T:The modified -Euler numbers and polynomials. Advanced Studies in Contemporary Mathematics 2008,16(2):161-170.

    MathSciNet  MATH  Google Scholar 

  13. Kim T:On a -analogue of the -adic log gamma functions and related integrals. Journal of Number Theory 1999,76(2):320-329. 10.1006/jnth.1999.2373

    Article  MathSciNet  MATH  Google Scholar 

  14. Kim T:-Volkenborn integration. Russian Journal of Mathematical Physics 2002,9(3):288-299.

    MathSciNet  MATH  Google Scholar 

  15. Kim T:-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients. Russian Journal of Mathematical Physics 2008,15(1):51-57.

    Article  MathSciNet  MATH  Google Scholar 

  16. Kim T, Choi JY, Sug JY:Extended -Euler numbers and polynomials associated with fermionic -adic -integral on . Russian Journal of Mathematical Physics 2007,14(2):160-163. 10.1134/S1061920807020045

    Article  MathSciNet  MATH  Google Scholar 

  17. Kim T:On the von Staudt-Clausen's Theorem for the -Euler numbers. Russian Journal of Mathematical Physics 2009.,16(3):

  18. Kim T:-generalized Euler numbers and polynomials. Russian Journal of Mathematical Physics 2006,13(3):293-298. 10.1134/S1061920806030058

    Article  MathSciNet  MATH  Google Scholar 

  19. Kim T:Multiple -adic -function. Russian Journal of Mathematical Physics 2006,13(2):151-157. 10.1134/S1061920806020038

    Article  MathSciNet  MATH  Google Scholar 

  20. Kim T:Power series and asymptotic series associated with the -analog of the two-variable -adic -function. Russian Journal of Mathematical Physics 2005,12(2):186-196.

    MathSciNet  MATH  Google Scholar 

  21. Kim T:Analytic continuation of multiple -zeta functions and their values at negative integers. Russian Journal of Mathematical Physics 2004,11(1):71-76.

    MathSciNet  MATH  Google Scholar 

  22. Kim T: On Euler-Barnes multiple zeta functions. Russian Journal of Mathematical Physics 2003,10(3):261-267.

    MathSciNet  MATH  Google Scholar 

  23. Kim T:Symmetry -adic invariant integral on for Bernoulli and Euler polynomials. Journal of Difference Equations and Applications 2008,14(12):1267-1277. 10.1080/10236190801943220

    Article  MathSciNet  MATH  Google Scholar 

  24. Kim T:Non-Archimedean -integrals associated with multiple Changhee -Bernoulli polynomials. Russian Journal of Mathematical Physics 2003,10(1):91-98.

    MathSciNet  MATH  Google Scholar 

  25. Kim T: Euler numbers and polynomials associated with zeta functions. Abstract and Applied Analysis 2008, 2008:-11.

    Google Scholar 

  26. Kim T, Kim Y-H, Hwang K-W:On the -extensions of the Bernoulli and Euler numbers, related identities and Lerch zeta function. Proceedings of the Jangjeon Mathematical Society 2009, 12: 1-16.

    MathSciNet  Google Scholar 

  27. Schork M:Ward's "calculus of sequences", -calculus and the limit . Advanced Studies in Contemporary Mathematics 2006,13(2):131-141.

    MathSciNet  MATH  Google Scholar 

  28. Simsek Y:Theorems on twisted -function and twisted Bernoulli numbers. Advanced Studies in Contemporary Mathematics 2005,11(2):205-218.

    MathSciNet  MATH  Google Scholar 

  29. Simsek Y: Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions. Advanced Studies in Contemporary Mathematics 2008,16(2):251-278.

    MathSciNet  MATH  Google Scholar 

  30. Zhang Z, Yang H: Some closed formulas for generalized Bernoulli-Euler numbers and polynomials. Proceedings of the Jangjeon Mathematical Society 2008,11(2):191-198.

    MathSciNet  MATH  Google Scholar 

  31. Simsek Y, Yurekli O, Kurt V: On interpolation functions of the twisted generalized Frobenius-Euler numbers. Advanced Studies in Contemporary Mathematics 2007,15(2):187-194.

    MathSciNet  MATH  Google Scholar 

  32. Simsek Y:On -adic twisted --functions related to generalized twisted Bernoulli numbers. Russian Journal of Mathematical Physics 2006,13(3):340-348. 10.1134/S1061920806030095

    Article  MathSciNet  MATH  Google Scholar 

  33. Ozden H, Simsek Y, Rim S-H, Cangul IN:A note on -adic -Euler measure. Advanced Studies in Contemporary Mathematics 2007,14(2):233-239.

    MathSciNet  Google Scholar 

  34. Ozden H, Cangul IN, Simsek Y:Multivariate interpolation functions of higher-order -Euler numbers and their applications. Abstract and Applied Analysis 2008, 2008:-16.

    Google Scholar 

  35. Tuenter HJH: A symmetry of power sum polynomials and Bernoulli numbers. The American Mathematical Monthly 2001,108(3):258-261. 10.2307/2695389

    Article  MathSciNet  MATH  Google Scholar 

  36. Cenkci M, Simsek Y, Kurt V:Multiple two-variable -adic --function and its behavior at . Russian Journal of Mathematical Physics 2008,15(4):447-459. 10.1134/S106192080804002X

    Article  MathSciNet  MATH  Google Scholar 

  37. Atanassov KT, Vassilev-Missana MV: On one of Murthy-Ashbacher's conjectures related to Euler's totient function. Proceedings of the Jangjeon Mathematical Society 2006,9(1):47-49.

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgments

This paper was supported by Jangjeon Mathematical Society.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Kyung-Won Hwang.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License ( https://creativecommons.org/licenses/by/2.0 ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Kim, T., Hwang, KW. & Lee, B. A Note on the -Euler Measures. Adv Differ Equ 2009, 956910 (2009). https://doi.org/10.1155/2009/956910

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/2009/956910

Keywords

  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Complex Number
  • Prime Number